Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I had took Plan-B one dose 21 hours after protected sex but my boyfriend thinks that some semen had slipped from the base when he was pulling out (it didn't fall on me , I washed myself immediately but I took it as a precaution anyway). This happened Aug.18 and I took Plan-B one dose Aug.19 I didn't expirence any symptoms but a bit of headaches and bit of stomach pain. But nothing major. I've read online that if I didn't bleed or spot then it didn't work? Is that true? I'm due to have my period in about a week and 3 days and I'm having bad stomach cramps and sore breasts. Could this be a sign of my period or pregnancy..? Should I be worried that I may be pregnant or that the plan b pill didn't work? Thanks **I am also irregular ( but for the months of April may and June and July ) my cycle was 41 days And aug it was 35 days .. And I'm figuring that my next period in September will be 41 day cycle so it's supposed to come Sept 12

Loading...

Hi Guest,

VERY OFTEN there is no sign that Plan B has done anything.  Not everyone spots or bleeds.  You are NORMAL.

Cramping, headaches, nausea, and sore breasts are common side effects.

Remember, your next SEVERAL periods can be early or late AND they can be heavier or lighter than usual.

It is unlikely you are pregnant.  You can test two weeks after you had sex but MUST use your wake up pee for the best accuracy.

Hope it helps.

 

 

Reply

Loading...

Hello, thanks for the reply..I was seriously freaking out! I have another question though , it's been about a month since I used it, should I be having cramps and an unusual period now? When I took plan-b I did get my period near when expected, but about 2 and half weeks later I get a period? It wasn't supposed to come until 2 weeks, but it did..it's much lighter and sometimes medium like, is this normal as well? Thanks
Reply

Loading...


Your periods CAN be early or late. You may have had a withdrawal bleed from the pills - NORMAL.

It's still unlikely that you're pregnant. You can take a home test if you want to confirm. Now, a month later, it should be very accurate.
Reply

Loading...

Yeah, I did take a pregnancy test and it was negative, like 3-4 weeks after I took plan b but it's now that I'm having this strange period that I'm confused about , my back and stomach hurt and it's been light..medium, this is normal right? And will this keep occurring? Because my period came 2 weeks earlier then when my period should have came, thanks again , and thank you for answering, your answers give me peace at mind :)
Reply

Loading...


It can take some while for your period to return to normal - yes. It can last for months. You can have pains too.
Reply

Loading...

Oh, okay, thank you so much, I was really worried. Thanks a lot , if anything I'll come back to this post if I have anymore questions ; thank you :)
Reply

Loading...